PDA

View Full Version : shedding AGAIN!



JasonTan81
10-22-2014, 12:13 AM
Recently, i added revivogen to my regime but why am I still shedding excessively even after usage of the hairmax for 6 months? shouldn't the shedding be minimal?

LAS
10-22-2014, 09:41 AM
Hi JasonTan81

Thanks for your post.

It is important to realize that the HairMax does not alter the normal hair growth cycle, i.e. growth, resting, shedding, and regrowth. Hair shedding increases as a natural phenomenon in the summer months, so this is probably why you are seeing more of it.

My suggestion is to continue to use the HairMax and Revivogen as your hair wills stabilize in time, and it can certainly do no harm. That said, if you do continue to see what you identify as "excessive shedding", then you might have to consider adding minoxidil to your regimen, but give yourself some time in using the HairMax and Revivogen and see if your condition stabilizes.

We wish you continued success in your use of the HairMax LaserComb.

LAS

Visit the website: http://www.hairmax.com
Follow us: http://www.facebook.com/hairmax
Access the HairMax Blog: http://hairmaxlasercomb.blogspot.com
Online ordering of the HairMax LaserComb: http://www.hairmaxestore.com